About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 234681, 4 pages
http://dx.doi.org/10.1155/2013/234681
Research Article

Note on the Regularity of Nonadditive Measures

Graduate School of Science and Technology, Niigata University, 8050 Ikarashi 2-no-cho, Nishi-ku, Niigata 950-2181, Japan

Received 6 June 2013; Revised 25 July 2013; Accepted 25 July 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Toshikazu Watanabe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toshikazu Watanabe, Syuji Yamada, and Tamaki Tanaka, “Note on the Regularity of Nonadditive Measures,” Journal of Applied Mathematics, vol. 2013, Article ID 234681, 4 pages, 2013. doi:10.1155/2013/234681